# SDR SWAA2014051928126

- Difficulty date: March 29, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 33,078 hours, 14,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8804
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT FRAYED AT GIRT BAR ATTACH POINT.  R & R SLIDE IAW AMM.
